# SDR UIEA2019022703410

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,913 hours, 19,171 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK TEMP MESSAGE AFTER BLOCKED OUT. WOULD NOT CLEAR. RETURN TO BLOCKS.( CLEARED L PACK CONTROLLER AND OPS CHECKED L PACK IAW AMM 21-00-00. NO FURTHER DEFECT NOTED. )
